CureZone   Log On   Join
Aftereffects of the Mirena
 
Silvia440 Views: 2,221
Published: 8 years ago
 

Aftereffects of the Mirena


I had my daughter on January 22, 2013. A month after I had her I had Mirena inserted. From the very beginning I had problems. I bled constantly for 6 months straight. I not only bled but I gained a substantial amount of weight, became depressed again, and was just all around not myself. The second worst thing about the Mirena other than bleeding for six months is the fact that it hurt to have sex. My fiancé and I went weeks without having sex and it was wearing on us. After I had the Mirena removed it got a little bit better, but it is not ten times worse. I absolutely hate having sex now. We have tried every position possible and we have even used several lubes/lotions and nothing helps. My question is has anyone ever had this happen and should I go see my doctor about it?
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.313 sec, (1)